Marching in my head: This marching in my head... - Vasculitis UK

Vasculitis UK
6,558 members5,767 posts

Marching in my head

Lifeisabeach
Lifeisabeach

This marching in my head is driving me insaine. I have high blood pressue which i take medication for ( had this way before I was taking medication). Im now 43 I went to the doctors when I was about 25. Her reply when I told her I can hear a heart beat in my head was" well your not dead are you" all these years later Im still suffering I feel like banging my head on the wall.y whole body pulsates😢😢😢

3 Replies
oldestnewest
Suzym2u
Suzym2uModerator

Who do you see for your Vasculitis? Are you seen at a multidisciplinary centre? Could you ask for a referral to see a cardiologist within the team?

Find another doctor. I don’t know how many post I read ply to where people stay the doctors give them these flippant responses. These are not the doctors that should be treating you. Good doctors listen to what you have to say and work hard to help you. I have uncontrollable blood pressure I end up in ICU every 2 to 3 weeks I’m on six or seven different blood pressure pills. I know what you’re talking about sometimes I feel like my heart is going to pump out of my chest or I’m going to have an aneurysm or a simple walk to the fridge And that’s it I’m going to die. You shouldn’t be miserable. The best advice I can give you find another doctor and tell your new doctor and every doctor you see what each doctor tells you take notes record them do whatever you have to do to get them to listen.

Dear Lifeisabeach,

I agree with the member who said find another doctor; between 25 and 43, I imagine you are not with the same doctor.?? What comes to my mind is there may be an anxiety and/or stress issue associated with what you are experiencing.

My father had experiences with heart pounding and adrenalin rushes. A small dose of a mild tranquilizer like Valium stopped it completely. You may want to explore that with your doctor. Sometimes we are dealing with subconscious anxiety that we don't realize is there. I would examine what is going on in your personal life that may be causing you stress, and try to reduce those factors if possible.

Anxiety and stress go hand in hand with high blood pressure. I would also check the side effects of the blood pressure medication you are on as well as any other meds you may be on, and any interactions among them; there are websites for listing your medications that will tell you of any interactions or side effects , inluding anxiety.

Since this is a vasulitis group, do you also have some form of vasculitis as well?

You may also like...